Skin Seems Scaly Where I Have Been Applying Min? (almost 2 Years)

Diego96

Member
Reaction score
2
Hi,

I've been using finasteride + min for almost 2 years (and nizoral for about 2 months) and I have had a lot of success in terms of maintenance and some regrowth (https://www.hairlosstalk.com/intera...ment-progress-story.98472/page-3#post-1453153) but I have also been suffering from itchy temples - which is where I apply min. The skin there also seems to be scaly in appearance and not as stretchy if that makes sense. I've attached an image of a close up which sort of shows the skin there. I was thinking of maybe getting some sort of cream that treats that?

I've been using Kirkland's 5% min and I feel like that might be the effect of the alcohol content. I was told that nizoral would relieve the itching sensation but it doesn't seem to have had such an effect - maybe I'm not keeping it on long enough.

Any suggestions? Anyone experienced the same thing I have?
2017-06-04 00.47.50.png
 

GiveMeAccessToMyAccount

Established Member
My Regimen
Reaction score
199
Scaly skin? I think you may be turning into a dragon.

All jokes aside, i've never seen that, and I overdose on minoxidil. I have seen senile spots where I applied minoxidil heavily though, like I was using a lot more than 1 ml on one spot. The senile spots went away after a few weeks of stopping the overdosing.
 
Top